# SDR FDEA202203160525

- Difficulty date: March 16, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300*
- Aircraft serial: 878
- Aircraft time: 20,022 hours, 11,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964323
- Part serial: 1484
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  692     21-50  3348     16MAR22  MEM  OPEN  U  DURING REJECT FOR DOOR OPEN ECAM (AS PREVIOUSLY  WRITTEN UP); GOT A NEW ECAM FOR PACK 1 FAULT.  COMPLIED WITH ECAM AND QRH.  FAULT REMAINED.    R/I  17MAR22 15:18   GSP                                                                 REASON CODE : PREMATURE REMOVAL/INSTALLATION                                      OFF                                                                               MPN: 396432-3             CPN: 2110628   POS: P1                                  SRL: 1484                      TAG NBR: 1206H7                                                                                                                      ON                                                                                MPN: 396432-3             CPN: 2110628                                            SRL: 1080C                     TAG NBR: H50089                                                             ENT BY: 314978 RPT BY:314978                                                     FACT 17MAR22 15:18   GSP                                                                 REPLACED #1 SYSTEM PACK FLOW CONTROLL VALVE REF AMM                               21-11-11-04. OPS AND LEAK CK GOOD.                                                                         ENT BY: 314978 RPT BY:314978
